RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 56, Issue 3(339)  


Isometric immersions of space forms into Riemannian and pseudo-Riemannian spaces of constant curvature
A. A. Borisenko
3
Splitting of separatrices: perturbation theory and exponential smallness
V. G. Gelfreich, V. F. Lazutkin
79
Aleksei Ivanovich Kostrikin (obituary)
È. B. Vinberg, E. S. Golod, E. I. Zel'manov, V. A. Iskovskikh, V. N. Latyshev, Yu. I. Manin, A. V. Mikhalev, A. N. Parshin, I. R. Shafarevich
143
Lev Dmitrievich Meshalkin (obituary)
S. A. Aivazyan, L. G. Afanas'eva, V. M. Buchstaber, Yu. N. Blagoveshchenskii, B. M. Gurevich, Yu. V. Prokhorov, Ya. G. Sinai, V. M. Tikhomirov, A. N. Shiryaev
146

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
The basis property and bounds for the solutions of equations with after-effect in a scale of Sobolev spaces
V. V. Vlasov, S. A. Ivanov
151
Two-dimensional basic sets of structurally stable diffeomorphisms of three-dimensional manifolds
S. Kh. Aranson, E. V. Zhuzhoma, V. S. Medvedev, I. A. Tel'nykh
153
Uniqueness of addition in semisimple Lie algebras
I. V. Arzhantsev
155
Characteristic classes and transfer relations in cobordism
M. Bakuradze, M. Jibladze, V. V. Vershinin
157
Homogeneous Hermitian $f$-manifolds
V. V. Balashchenko
159
On the inverse problem for the Grad–Shafranov equation with affine right-hand side
A. S. Demidov
161
On the uniqueness of the solution of an inverse problem of spectral analysis for a singular second-order ordinary differential operator
V. V. Dubrovskii, A. N. Tipko
163
Classification of two interacting strings of symbols
A. A. Zamyatin, A. A. Yambartsev
165
The Zelmanowitz density theorem in the graded case
S. V. Zelenov
167
Free torus action on the manifold $\mathscr Z_P$ and the group of projectivities of a polytope $P$
I. V. Izmest'ev
169
The group of projectivities and colouring of the facets of a simple polytope
M. Joswig
171
Exact solutions of the Kolmogorov equations for critical branching processes with two complexes of interaction of particles
A. V. Kalinkin
173
Generalized Crofton formulae
M. Polyak
175
The derived category of coherent sheaves on $LG_3^{\mathbf C}$
A. V. Samokhin
177
The asymptotics of drift and entropy for a random walk on groups
A. Ershler (Dyubina)
179

Mathematical Events
Nikolai Aleksandrovich Shanin (on his 80th birthday)
M. A. Vsemirnov, E. A. Hirsch, D. Yu. Grigor'ev, G. V. Davydov, E. Ya. Dantsin, A. A. Ivanov, B. Yu. Konev, V. A. Lifshits, Yu. V. Matiyasevich, G. E. Mints, V. P. Orevkov, A. O. Slisenko
181
N. N. Bogolyubov and Mathematics
V. S. Vladimirov
185
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019